Journal: Random Struct. Algorithms

Volume 8, Issue 4

243 -- 299Harry Kesten, Boris Pittel. A local limit theorem for the number of nodes, the height, and the number of final leaves in a critical branching process tree
301 -- 318Martin Hildebrand. Random walks on random simple graphs
319 -- 336Hsien-Kuei Hwang. Limit theorems for mergesort

Volume 8, Issue 3

161 -- 177Vojtech Rödl, Lubos Thoma. Asymptotic packing and the random greedy algorithm
179 -- 186James Allen Fill, Lars Holst. On the distribution of search cost for the move-to-front rule
187 -- 198Wenceslas Fernandez de la Vega. MAX-CUT has a randomized approximation scheme in dense graphs
199 -- 212J. van den Berg, A. Ermakov. A new lower bound for the critical probability of site percolation on the square lattice
213 -- 227Malgorzata Roos. An extension of Janson s inequality
229 -- 241Alexander Sidorenko. Randomness friendly graphs

Volume 8, Issue 2

97 -- 104Zoltán Füredi. Scrambling permutations and entropy of hypergraphs
105 -- 120Peter de Jong. A central limit theorem with applications to random hypergraphs
121 -- 130Colin McDiarmid. A random bit-flipping method for seeking agreement
131 -- 147Andrés D. Fundia. Derandomizing Chebyshev s inequality to find independent sets in uncrowded hypergraphs
149 -- 157Jeff Kahn. A linear programming perspective on the Frankl - Rödl - Pippenger theorem
159 -- 160Michael Molloy. A gap between the appearances of a k-core and a (k+1)-chromatic graph

Volume 8, Issue 1

1 -- 25James Allen Fill. On the distribution of binary search trees under the random permutation model
27 -- 58Anand Srivastav, Peter Stangier. Algorithmic Chernoff-Hoeffding inequalities in integer programming
75 -- 95Gordon Simons, Yi-Ching Yao. Asymptotic sine laws arising from alternating random permutations and sequences